# SDR ABXA20241120227

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,939 hours, 27,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L1 DOOR INDICATE OPEN DECLARED AND EMERGENCY AND  DIVERTED AC TO KIND AND LANDED SAFELY .MTX GROUNDED AC AND .PERFORMED L1 DOOR RIGGING CHECKS IAW AMM 52-11-00. NO DESCREPANCYS FOUND. PERFORMED L1 DOOR SEAL INSPECTION IAW AMM 52-04-01, NO DEFECTS NOTED. PERFORMED PRECAUTIONARY LEAK CHECK TO 4 PSI IAW AMM 51-11-00. NO FAULTS NOTED. T/S CONT. ON L/P# 39008-96 ITEM 1  AND RETURNED AC TO SERVICE
